Content deleted Content added
ce |
→Further reading: | Alter: template type. Add: pages, year, title, chapter, isbn, author pars. 1-2. Formatted dashes. | You can use this tool yourself. Report bugs here. | via #UCB_Gadget |
||
Line 160:
*{{cite journal | last1 = Wald | first1 = A | year = 1945 | title = Statistical decision functions which minimize the maximum risk | url = | journal = The Annals of Mathematics | volume = 46 | issue = 2| pages = 265–280 | doi=10.2307/1969022| jstor = 1969022 }}
*Wald, A. (1950). ''Statistical Decision Functions,'' John Wiley, NY.
*
==External links==
|